# SDR P5CA9700219

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Condition: Dirty
- Location: Rt Aileron
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RIGHT OUTBOARD AILERON FAILED TO UNLOCK WITH FLAPS EXTENDED ON TAXI OUT FOR DEPARTURE. CLEANED CANNON PLUG ON RIGHT HAND AILERON LOCK OUT ACTUATOR.
